# SDR 95ZZZM319

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 931
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: 13708F1
- Condition: Cracked
- Location: Vert Stab
- Part time: 6,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIT - UPON REMOVAL OF RUDDER ASSY, DURING HEAVY MAIN BASE VISIT, UPPER VERTICAL STABILIZER TO RUDDER HINGE HAD FATIGUE CRACKING AROUND THE CENTER LUG OF THE HINGE.  REMOVED AND REPLACED HINGE.
